# SDR AALA20170125018

- Difficulty date: January 25, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 100,992 hours, 16,210 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IS INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT. OPERATIONAL CHECK GOOD.
